# SDR CA070523002

- Difficulty date: May 18, 2007
- Submitted: January 21, 2008
- Operation: General aviation
- Make and model: Beech 1900D
- Aircraft time: 16,411 hours
- Engine: Pwa PT6A67D
- Propeller: Hartzl HCE4A3I
- System (JASC): 2120 · Air Distribution System
- Part: Blower
- Part number: EM6303
- Part serial: 350A
- Condition: Seized
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: G

## Discrepancy

(CAN) WHILE ENROUTE, THE AC CABIN AND COCKPIT FILLED UP WITH SMOKE FROM WHAT SMELLED ELECTRICAL IN NATURE. OXYGEN WAS USED AND THE AC FINISHED ITS TRIP AND LANDED (DESTINATION WAS CLOSER THAN TO TURN AROUND). MAINT WAS CALLED AND AN AC WAS DISPATCHED TO CONTINUE THE DAY. SYSTEMS WERE CHECKED, NO FAULTS WERE FOUND. THE AC WAS RETURNED TO BASE WITH NO PASSENGERS ON BOARD. UPON FURTHER INSP AT THE BASE, IT WAS FOUND THAT ONE OF THE CABIN VENT BLOWERS WAS SEIZED AND THE (2) SPEED ADJUSTING RESISTORS INSTALLED ON THE BLOWER WERE WARPED AND MELTED FROM HEAT. THE VENT BLOWER WAS REPLACED AND THE AC WAS RETURNED TO SERVICE. (TC NR 20070523002)
